American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(54.75) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 18 of 18 found      Go to page: 1

[1] Dix H. Pettey. Mappings onto the plane . Trans. Amer. Math. Soc. 157 (1971) 297-309. MR 0275395.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Richard J. Tondra. Surfaces of finite domain rank . Proc. Amer. Math. Soc. 26 (1970) 181-184. MR 0267544.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] C. R. Pittman. An elementary proof of the triod theorem . Proc. Amer. Math. Soc. 25 (1970) 919. MR 0263049.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] S. A. Andrea. The plane is not compactly generated by a free mapping . Trans. Amer. Math. Soc. 151 (1970) 481-498. MR 0267543.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Charles L. Hagopian. Concerning arcwise connectedness and the existence of simple closed curves in plane continua . Trans. Amer. Math. Soc. 147 (1970) 389-402. MR 0254823.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Richard J. Tondra. Characterization of connected $2$-manifolds without boundary which have finite domain rank . Proc. Amer. Math. Soc. 22 (1969) 479-482. MR 0244971.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Edward M. Brown. A note on punctured disks in a $2$-manifold . Proc. Amer. Math. Soc. 22 (1969) 471-472. MR 0248782.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] B. J. Ball, Jo Ford and E. S. Thomas. Extending real maps defined on a subset of a disk . Proc. Amer. Math. Soc. 20 (1969) 75-80. MR 0235538.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Morris L. Marx. The branch point structure of extensions of interior boundaries . Trans. Amer. Math. Soc. 131 (1968) 79-98. MR 0222864.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Ralph Bennett. Locally connected $2$-cell and $2$-sphere-like continua . Proc. Amer. Math. Soc. 17 (1966) 674-681. MR 0195068.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] N. E. Foland. A characterization of the almost periodic homeomorphisms on the closed $2$-cell . Proc. Amer. Math. Soc. 16 (1965) 1031-1034. MR 0180958.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] John Hempel. A surface in $S\sp{3}$ is tame if it can be deformed into each complementary domain . Trans. Amer. Math. Soc. 111 (1964) 273-287. MR 0160195.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] A. Glen Haddock. Some theorems related to a theorem of E. Helly . Proc. Amer. Math. Soc. 14 (1963) 636-637. MR 0169220.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Harold I. Levine. Homotopic curves on surfaces . Proc. Amer. Math. Soc. 14 (1963) 986-990. MR 0157364.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Ian Richards. On the classification of noncompact surfaces . Trans. Amer. Math. Soc. 106 (1963) 259-269. MR 0143186.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Russell Remage. On minimal sets in the plane . Proc. Amer. Math. Soc. 13 (1962) 41-47. MR 0133815.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] John Ernest Kelley. Semi-peanian characterizations of $E\sp{2}$ and $S\sp{2}$ . Proc. Amer. Math. Soc. 12 (1961) 907-916. MR 0133117.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] R. H. Bing. A surface is tame if its complement is $1$-ULC . Trans. Amer. Math. Soc. 101 (1961) 294-305. MR 0131265.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 18 of 18 found      Go to page: 1